# SDR AALA20160626014

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 52,640 hours, 18,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT DIRECTIONAL POINTER AT LAVATORY M IS INOPERATIVE.  FOUND DEFECTIVE SPLICE AT LAVATORY M EMERGENCY EXIT DIRECTIONAL POINTER LIGHT.  REPAIRED SPLICE IAW SWPM 20-30-12. OPS CHECK GOOD.
